Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering with jaundice, suspicion of blood disorder causing reduction in RBC. What may be causing this?

My sisterin law had ,what they thought was jaundice; and now is saying she has a blood disorder that is eating away her red blood cells. Is there anything you can tell me or maybe tell me what is causing this? And by The Grace of GOD and GODLY Doctors ,you can help. Thank You and MAY GOD ALWAYS BLESS YOU. Sincerely, Robin Sears
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Jaundice is not always caused by liver dysfunction. Certain disorder that cause destruction of red blood cells (Known as hemolytic syndromes) also cause jaundice. The simplest way to determine this is if the indirect bilirubin fraction is more than direct fraction- hemolytic syndrome is likely. Please send me the following details

1. complete blood counts- hemoglobin, total count, platlets etc
2. Utrasound of abdomen
3. complete liver function test- bilirubin- direct/ Indirect fraction, ALT, AST and ALP.

Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor